- Available:In stock1087
- Availability date:2020-07-30
- Dosage form:Tablets
- In stock:1087 Items
Cofan bosnalek is a combined drug whose active substances act synergistically. paracetamol and propiphenazone have an analgesic, anti-inflammatory and antipyretic effect. the mechanism of analgesic and anti-inflammatory action is associated with inhibition of prostaglandin synthesis, and the antipyretic effect is carried out through the center of thermoregulation of the hypothalamus. All components of Kofan Bosnalek tablets are rapidly absorbed in the digestive tract. paracetamol reaches an effective plasma concentration after 60 minutes, and propiphenazone and caffeine after 30 minutes. paracetamol is widely distributed in body systems. propiphenazone penetrates well into the synovial and articular tissue. caffeine is distributed throughout all body tissues, penetrates the GEB. all active substances of the drug cross the placental barrier and into breast milk.
Biotransformation of paracetamol occurs in the liver, metabolic products in the form of conjugates of glucuronic and sulfuric acid are excreted in the urine. In children, the glucuronidation of paracetamol is lower than in adults. Propiphenazone and caffeine are also metabolized in the liver, and metabolic products are excreted in the urine.
Pain of various etiologies: headache and toothache, pain in the postoperative period and post-traumatic pain, algodismenorea, neuralgia, myalgia, arthralgia. fever.
The tablets are taken orally, washed down with water or another liquid.
Adults take 1-2 tablets 3-5 times a day.
Children over the age of 12 years - 1 tablet 2-3 times a day.
The duration of treatment should not exceed 7 days.
Hypersensitivity to pyrazolones and similar substances (phenazone, aminophenazone, metamizole), as well as phenylbutazone, acetylsalicylic acid or other components of the drug.
Glucose-6-phosphate dehydrogenase deficiency.
Acute renal failure or acute liver failure, severe hepatic and / or renal impairment, congenital hyperbilirubinemia, acute pancreatitis.
Inhibition of bone marrow hematopoiesis (leukopenia, anemia, including hemolytic), acute hematoporphyria; conditions accompanied by respiratory depression, intracranial hypertension. IHD, acute myocardial infarction, arrhythmia, glaucoma, organic diseases of the cardiovascular system, decompensated heart failure, severe atherosclerosis, impaired cardiac conduction, arrhythmias, thrombosis, thrombophlebitis.
Hyperactivity, sleep disturbances. Epilepsy. Alcoholism.
Hypertrophy of the prostate with urinary retention, severe diabetes mellitus, hyperthyroidism.
It is not prescribed simultaneously with tricyclic antidepressants, β-adrenergic blockers, MAO inhibitors and for 2 weeks after stopping their use.
During pregnancy and breastfeeding. Children under 12 years old. Elderly patients.
The drug is well tolerated, but sometimes side effects can occur:
from the gastrointestinal tract: heartburn, epigastric pain, vomiting, loss of appetite, gastrointestinal spasms;
from the central nervous system: insomnia, anxiety, palpitations, dizziness;
from the hemopoietic system: granulocytopenia, anemia, agranulocytosis, sulfate hemoglobinemia, methemoglobinemia (cyanosis, shortness of breath, pain in the heart);
allergic reactions: skin rash in the form of urticaria, itching. In isolated cases, the development of erythema multiforme (including Stevens-Johnson syndrome), epidermal necrolysis, anaphylaxis is possible;
from the endocrine system: hypoglycemia, up to hypoglycemic coma;
from the cardiovascular system: tachycardia, arrhythmia, hypertension;
from the urinary system: with an overdose, symptoms of nephrotoxicity may occur (renal colic, interstitial nephritis, papillary necrosis).
Perhaps the development of bronchospasm in patients with hypersensitivity to NSAIDs.
Preparations containing pyrazolones and paracetamol are not recommended for more than 7 days. prolonged use is possible according to the doctor’s prescription and in the control of laboratory parameters of blood and liver function. do not exceed the indicated doses. do not take with drugs containing paracetamol.
In patients with AD and hay fever, there is a risk of allergic reactions.
In patients prone to alcohol abuse, the risk of developing hepatotoxicity is increased. The risk of development is higher in patients with non-cirrhotic alcoholic liver disease. The effect of Kofan Bosnalek is enhanced with simultaneous use with alcohol. When treating with the drug, it is not recommended to take a large number of drinks containing caffeine (coffee, tea). This can cause sleep disturbances, tremors, tachycardia.
Use during pregnancy and lactation. During pregnancy, taking the drug is not recommended. During the treatment period, breast-feeding should be discontinued.
Children. The drug is not used in children under the age of 12 years.
Influence on the ability to drive vehicles and work with complex mechanisms. When using the drug, one should refrain from driving vehicles and working with potentially dangerous mechanisms.
Paracetamol absorption rate may be increased by domperidone. toxic effect on the liver increases with the simultaneous use with anticonvulsants (barbiturates, carbamazepine), isoniazid, with hepatotoxic drugs. barbiturates reduce the antipyretic effect of paracetamol.
Paracetamol reduces the effectiveness of diuretics.
Caffeine enhances the effect of antipyretic analgesics, improves ergotamine absorption in the gastrointestinal tract, potentiates the effects of xanthine derivatives, α- and β-adrenergic agonists, psychostimulants, and increases the thyroid effect of thyrotropic drugs. Caffeine reduces the effect of opioid analgesics, sleeping pills and sedatives, is an antagonist of drugs for anesthesia and other drugs that depress the central nervous system, as well as adenosine, ATP; reduces the concentration of lithium in the blood.
The effect of propiphenazone is enhanced with simultaneous use with sleeping pills.
The drug enhances the effects of oral antidiabetic agents (tolbutamide, chlorpropamide, acetosamide) and oral anticoagulants.
Paracetamol enhances the effect of warfarin and increases the level of acetylsalicylic acid, chloramphenicol and acetosamide in the blood plasma. Elongation T½ chloramphenicol may enhance its toxic effect.
Colestyramine reduces, and metoclopramide increases the absorption of paracetamol. Phenytoin enhances the metabolism of paracetamol, thereby reducing its effectiveness. The concentration of paracetamol in blood plasma can increase up to 50% with simultaneous use with diflunisal.
Oral contraceptives lower the concentration of paracetamol, and paracetamol can increase the concentration of ethinyl estradiol in the blood plasma.
The drug is contraindicated to be taken simultaneously with CNS stimulants and MAO inhibitors.
Symptoms: pallor of the skin, nausea, vomiting, abdominal pain, disorders of the central nervous system (central nervous system depression or psychomotor agitation, drowsiness or insomnia, dizziness, impaired consciousness, nervousness, anxiety, tremor, hyperreflexia, convulsions), heart rhythm disturbances (in including extrasystole), increased sweating, hypotension, impaired vision and orientation.
Liver damage (hepatonecrosis, increased activity of hepatic transaminases, an increase in the prothrombin index) may occur 12–48 hours after an overdose. With severe intoxication, the development of toxic encephalopathy, coma is possible. Liver damage is possible in adults after taking paracetamol at a dose of 10 g and in children when taking a dose of 150 mg / kg body weight.
Perhaps the development of acute renal failure with acute tubular necrosis.
With long-term use of the drug in high doses, the development of aplastic anemia, thrombocytopenia, pancytopenia, leukopenia, neutropenia is possible.
Treatment: gastric lavage with the subsequent use of activated carbon. The use of N-acetylcysteine or iv methionine is effective for 48 hours after an overdose. If necessary, α-adrenoreceptor blockers are used. Symptomatic therapy is carried out, oxygen therapy if necessary, β-adrenoreceptor antagonists to reduce the cardiotoxic effect, and diazepam for seizures.
In a dry, dark place at a temperature of no higher than 30 ° C.